hctz (?) Have been on all for months. Card. added norv. 2 months ago & a wk ago added lis. BP is running very low for me as low as 106/54 at times though aver. 122/74. Heart rate has jumped to high 90s & 114+ the past day or 2. Could it be caused by the lis. or maybe H1N1 vaccine given yesterday? Feel a little fainty at times, although I don't pass out. Not dizzy just feel like I may faint--not just upon standing-even sittting still.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother has been taking Zocor (40 mg) and Toprol-Xl (50 mg) for many years. She recently began taking Lisinopril (20 mg) and Norvasc (5 mg). Ever ...
1 answer • 17 Nov 2009
Recent kidney functions came back odd. I take propranolol 80 2.5xday, norvasc 5, 1.5xday, avapro 150 1.5xday,hydrochlorothiazide 12.5, 1day. recently ...
1 answer • 27 Oct 2010
I have been given this by naturopath, but don't know if it interacts with my extensive list of meds?
I am taking Prednisone, Orencia (IV med), percocet, depakote, norvasc, toprol xl, vistaril, provigil, gabapentin, methotrexate, dexilant
1 answer • 4 Jun 2011
My bp was controlled for many years, but I'm under a lot of stress lately and my bp is going crazy, some days is low, and some days is up. Also, ...
1 answer • 9 Jul 2011
I'm not sure is lisinopril is in the same class of drug as norvasc and if shes better off skipping for 4 whole days or taking mine.
2 answers • 23 Jun 2013